# SDR FDEA2020033100633

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD : 53.10.05.3 FOUND MAIN DECK L3 DOOR FWD JAMB   LOWER WEB BOX AT STATION 1250.75 - STATION 1256.75 LONGERON 26 LEFT - LONGERON 27   LEFT CRACKED. MAIN DECK L3 DOOR FORWARD JAMB LOWER WEB BOX AT STATION 1250.75 TO STATION 1256.75   LONGERON 26 LEFT TO LONGERON 27 LEFT CRACKED SKIN REPAIRED AS PER SRM 53-40-15-  2R FIGURE 201 REPAIR 3 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
